# SDR AALA200800867

- Difficulty date: April 8, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N610AA
- Make and model: Boeing 757223
- Aircraft serial: 24486
- Aircraft time: 59,445 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - EMERGENCY LIGHT AT SEAT 26D INOPERATIVE.  REPLACED LIGHT ASSEMBLY FOR EMERGENCY LIGHT AT SEAT ROW 26D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
